# SDR UIEA2019062104545

- Difficulty date: June 19, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,517 hours, 11,204 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: S332T1006
- Part serial: 1613
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 INOPERATIVE.  T/S IAW FIM 26-11 TREE 804 SWITCHED CARDS M681 AND M683. PROBLEM FOLLOWED.  T/S R ENG LOOP 1 IAW FIM 26-11 F/T 804 FOUND CORROSION ON CERAMIC INSULATOR. CLEANED INSULATOR ON AFT LOWER LOOP PER BLOCK 103. OPS CHECK GOOD.   REMOVED AND REPLACED RH ENGINE FIRE LOOP LOWER FWD IAW AMM 26-11-02. OPS CHECK GOOD AT THIS TIME.
